# SDR ASOA03477

- Difficulty date: October 3, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3177351
- Condition: Cracked
- Location: Pax Stairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE TOP AND BOTTOM STEPS ON THE PASSENGER DOOR WERE FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE TOP AND BOTTOM STEPS ON THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
